# SDR 9903141154

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154US
- Make and model: Doug DC-10-40
- Aircraft serial: 46763
- Engine: Pwa JT9D20
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Prbc Valve
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

UPON POWER REDUCTION AT FL330, THE NR 1 ENGINE COMPRESSOR STALLED AND THEN FLAMED OUT.  THE ENGINE WAS SECURED, AND RESTARTED NORMALLY AT FL300.  ENGINE OPERAITON WAS NORMAL FOR THE REMAINDER OF THE FLIGHT.  MAINTENANCE INSPECTED THE ENGINE PER TAFI WITH NO DEFECTS NOTED.  THE PRBC, CONVERTER VALVE AND PS4 RESTRICTOR WERE REPLACED.  AN ENGINE RUN WAS PERFORMED, INCLUDING BLEED CHECKS AND TO TAKEOFF POWER, WITH NO DEFECTS NOTED.
